# SDR COMA0060414

- Difficulty date: May 12, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 10,986 hours, 10,377 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO SOV FAIL MESSAGE.  DEFERRED MAINTENANCE PER MEL.
